# SDR HNAA2022010400006

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892866 - R/H WING RIB 21 IS CRACKED. ... COMPLETED FABRICATION, POSITIONING, AND DRILLING OF REPAIR DOUBLER, FILLER, AND SHIM FOR RH WING RIB 21 REPAIR IAW EMB145 SRM 57-20-07 AND PIEDMONT EO1-57-21-0358
